# SDR AALA202007019005

- Difficulty date: June 29, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 57,196 hours, 33,555 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 201042821
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT A GEEN HYDRAULIC SYSTEM FAILURE IN FLIGHT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT HAND HOSE ON THE NORMAL BRAKE RETURN CHECK VALVE CRACKED.  REPLACED HOSE, SERVICED GREEN HYDRAULIC SYTEM AND ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK PER AMM 12-12-00 AND 32-42-77-400.
